On the ε-theorems
Fundamenta Mathematicae, Tome 43 (1956) no. 2, pp. 156-165
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_43_2_156_165,
author = {H. Rasiowa},
title = {On the \ensuremath{\varepsilon}-theorems},
journal = {Fundamenta Mathematicae},
pages = {156--165},
year = {1956},
volume = {43},
number = {2},
doi = {10.4064/fm-43-2-156-165},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-43-2-156-165/}
}
H. Rasiowa. On the ε-theorems. Fundamenta Mathematicae, Tome 43 (1956) no. 2, pp. 156-165. doi: 10.4064/fm-43-2-156-165
Cité par Sources :